# SDR ASOA201001102

- Difficulty date: August 13, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 15,991 hours, 11,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797-813.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL SEAT TRACK AT FS 797-813.70 CORRODED.  REMOVED CORROSION FROM RT SIDE SEAT TRACK "WALL" BETWEEN FS 797.00 AND 813.70. ALL WORK DONE IAW SRM 51-12-00-101-001-A01.  SEAT TRACK FOUND TO BE IN SERVICEABLE LIMITS PER SRM 53-41-49-101-001-A01.  ALODINE IS REQUIRED ON REWORKED AREA.  APPLIED ALODINE TO REWORKED AREA PER SRM 53-41-49-101-001-A01.
